# SDR P5CA9700447

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Wrong Length
- Location: Nr 1 Hyd Syst
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC SYSTEM DECREASED ON CLIMBOUT.  TURNED ADP OFF, NO HELP.  DEPRESSURIZED EDP HYDRAULIC LOSS, STOPPED AT 2 GALLONS.  FOUND BROKEN  PRESSURE MODULE AT EDP PRESSURE PORT.  FOUND PRESSURE LINE TO MODULE TO BE WRONG LENGTH, REQUIRED EXCESSIVE PRELOAD TO CONNECT LINE.  REPLACED LINE WITH 65B01512-1141 LINE.  REPLACED HYDRAULIC MODULE P/N 36370-4 PER MAINTENANCE MANUAL 29-11-23 AND 20-11-05.  CHECKED CLEARANCES PER SB 747-54A2159.  LEAK CHECKED PER 29-11-00 PAGE 601.
